# SDR DL76L990849

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inop
- Location: Row 23
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO 23F EMERG LIGHT INOP.  RELAMPED AND INSTALLED LENSE LIGHT CKS GOOD.  MCO AND PLACARD REMOVED.
